| Model Number |
200H12 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/27/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that 7 months post implant of this 12mm pulmonary valved conduit implanted in a then 5-month-old pediatric patient, it was reported that an echocardiogram discovered focal narrowing of the right pulmonary artery (rpa).Subsequently, 3 months later, the patient underwent a cardiac catheterization and stent angioplasty of the rpa.The reason for the stent angioplasty was reported as focal narrowing and severe stenosis of the proximal rpa.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
Updated data: a.4: weight in lbs: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.